# SDR CALA2014051500599

- Difficulty date: May 14, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5712U35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT WEB OF MAIN DECK.  SMAX=2.5"*2" STATION 986 - STATION 991 RBL 32 - RBL 44.  REMOVED THE FLOORBEAM WEB IAW SRM 51-40-02 GEN REV 50. REPLACED WEB LOWER SUPPORT PN 147A8530-14,  147A5709-2, 147A5709-4 IAW SRM 51-40-02 GEN REV 50.
